# SDR DXTA2020072903913

- Difficulty date: July 28, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 9,820 hours, 7,578 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Counterbalance
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN CABIN DOOR IS OUT OF ADJUSTMENT. IT IS HARD TO OPEN FROM THE INSIDE AND IT SLAMS SHUT WHEN CLOSING.ADJUSTED CABIN ENTRY DOOR COUNTERBALANCE ASSEMBLY IAW CE-560XLS AMM.
